# SDR 2017FA0000301

- Difficulty date: July 3, 2017
- Submitted: July 27, 2017
- Operation: General aviation
- Aircraft: N18328
- Make and model: Beech 77
- Aircraft serial: WA304
- Aircraft time: 3,736 hours
- Engine: Lyc O235J2A
- Engine time: 6,646 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Magneto
- Part time: 571 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE HAD A LOSS OF POWER, THE FIRST DROP IN POWER WAS FROM 2400 RPM TO 2100 RPM. THEN A SLIGHT RISE IN POWER THEN BACK DOWN TO 2100 RPM. AFTER ADJUSTING THE MIX, CHECKING THE MAGNETOS WHERE ON BOTH, TURNING FUEL PUMP ON, AND VERIFYING FUEL SELECTOR WAS IN THE ON POSITION, THE RPMS DROPPED TO 1800. DUE TO LOSS OF POWER AIRCRAFT MADE AN EMERGENCY LANDING.
